# SDR AALA202502187839

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 39,738 hours, 16,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE CABIN MEGAPHONE IS INOPERATIVE. MAINTENANCE REPLACED BATTERIES IN CABIN MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
